# SDR UPS203013

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Upper Chord
- Condition: Cracked
- Location: Bl 760.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN NAPLES FOR 'C' CHECK, MAINTENANCE FOUND CRACK ON UPPER CHORD, LT WING BL 760.95.  INSTALLED REPAIR PER UPS EO B727-5710-1271E.
